Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 59, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 5, 2014, 3:42 PM MDT for Elbert County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2014, 3:42 PM MDT (21:42 UTC)
- Expired
- Jun 5, 2014, 4:15 PM MDT
- In force
- 33 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Elbert County, CO
The radar
The Denver radar (KFTG), 58 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 2:43 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1571 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -70 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
791
WUUS55 KBOU 052142
SVRBOU
COC039-052215-
/O.NEW.KBOU.SV.W.0059.140605T2142Z-140605T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
342 PM MDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ELBERT COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 415 PM MDT
* AT 342 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
KIOWA...OR 31 MILES WEST OF LIMON...MOVING EAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
AGATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3925 10438 3953 10428 3950 10388 3922 10396
TIME...MOT...LOC 2142Z 290DEG 18KT 3940 10425
HAIL...1.50IN
WIND...60MPH
$$
RPK1 follow-up statement
622
WWUS55 KBOU 052204
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
404 PM MDT THU JUN 5 2014
COC039-052215-
/O.CON.KBOU.SV.W.0059.000000T0000Z-140605T2215Z/
ELBERT CO-
404 PM MDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHEASTERN ELBERT COUNTY...
AT 403 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF AGATE...OR 23 MILES WEST OF LIMON...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
AGATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3925 10431 3952 10423 3950 10388 3922 10396
TIME...MOT...LOC 2203Z 297DEG 18KT 3934 10413
HAIL...1.25IN
WIND...60MPH
$$
RPKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 11:02 AM MDT, 4 hours 40 minutes earlier.
Area forecast discussion, Jun 5, 11:02 AM MDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1102 AM MDT THU JUN 5 2014 .UPDATE... ISSUED AT 1102 AM MDT THU JUN 5 2014 WEATHER SITUATION TODAY LOOKS VERY SIMILAR TO YESTERDAY WITH MODEST INSTABILITY AND FAVORABLE WIND SHEAR PROFILES TO SUPPORT ORGANIZED THUNDERSTORM FORMATION. PALMER DIVIDE ONCE AGAIN APPEARS TO BE THE FAVORED LOCATION FOR THE STRONGEST STORMS...BUT HIGH- RES-RAPID-REFRESH (HRRR) MODEL RUNS HAVE BEEN INDICATING THAT ADDITIONAL SHOWERS WILL BE POSSIBLE UP THE URBAN CORRIDOR TO THE WYOMING BORDER. WILL INCREASE POPS THIS AFTERNOON AND EVENING ACROSS THE PLAINS AND MENTION THE POSSIBILITY OF SEVERE WEATHER OVER THE PALMER DIVIDE ZONES. UPDATE ISSUED AT 525 AM MDT THU JUN 5 2014 SOME STRATUS HAS DEVELOPED OVER THE FAR NORTHEAST PLAINS...MAINLY FROM MORGAN...FAR EASTERN ADAMS AND ARAPAHOE COUNTIES AND INTO NORTHERN LINCOLN COUNTY. LATEST SATELLITE DOES NOT SHOW MUCH WESTWARD MOVEMENT. WILL ADJUST CLOUD COVER IN GRIDS TO ACCOUNT FOR THIS. && .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 117 AM MDT THU JUN 5 2014 LARGE MCS IS NOW INTO KANSAS WITH CWA NOW STORM FREE FOR THE TIME. STILL SOME LINGERING CLOUDINESS OVER FAR EASTERN COLORADO BUT MAINLY THE MID AND HIGH LEVEL VARIETY. NOT SEEING MUCH IN THE WAY OF STRATUS/FOG DEVELOPING SO WILL BACK OFF ON SOME OF THAT WITH REDUCED CLOUD COVER IN UPCOMING ZONES. FAIRLY DECENT TEMPERATURE AND DEWPOINT SPREADS WITH DEWPOINTS IN THE 40S OVER THE FRONT RANGE AND 50S OVER FAR EASTERN ZONES UNDER NORTHWEST WINDS. MAIN CONCERN AGAIN TODAY WILL SEVERE WEATHER POTENTIAL OVER NORTHEAST COLORADO. WATER VAPOR IMAGERY SHOWING 2 DISTINCT JET SEGMENTS...ONE OVER SOUTHEAST COLORADO AND THE OTHER OVER FAR NORTHWEST COLORADO. THE NORTHERN SEGMENT IS PROGGED TO SAG SLOWLY SOUTHWARD OVER CENTRAL COLORADO THIS AFTERNOON AT 50-60KT. APPEARS AGAIN THE PALMER DIVIDE AND LOCATIONS SOUTH AND EAST OF DENVER MAY BE THE FOCUS AGAIN FOR SEVERE STORMS. ELSEWHERE...STORMS WILL BE MORE ISOLATED BUT STILL THE CHANCE FOR BECOMING SEVERE WITH SURFACE BASED CAPES FROM 1000-2000J/KG...HIGHEST OVER THE PLAINS. SIMULATED IMAGERY FROM WRF AND NAM SEE TO PINPOINT DOUGLAS...ELBERT AND LINCOLN COUNTIES AS THE TARGET AREAS FOR AN MCS DEVELOPING AGAIN LATER THIS AFTERNOON AND EVENING. THE HRRR CONCURS WITH INITIAL DEVELOPMENT OVER DOUGLAS COUNTY AT 20-21Z. MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS BUT CAN'T RULE OUT A TORNADO THREAT WITH MCS DEVELOPMENT. SO BASED ON ABOVE WILL HAVE THE HIGHER POPS OVER SOUTHERN PORTIONS OF CWA. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 117 AM MDT THU JUN 5 2014 STILL LOOKS LIKE A MOIST AND UNSETTLED PERIOD FOR THE REMAINDER OF THIS WEEK...WITH A WEAK TROUGH APPROACHING THE AREA. AS THE TROUGH NEARS...DUE TO LIFT AND A ROBUST THETA E RIDGE OVER EASTERN COLORADO...FRIDAY LOOKS LIKE THE WETTEST DAY OF THE PERIOD ON THE PLAINS...ALONG WITH A SLIGHT RISK OF SEVERE WEATHER. THE TROUGH LOOKS LIKE IT MOVES THROUGH LATE SATURDAY OR SUNDAY...WHICH WILL DRAG COOLER AIR ACORSS NORTHEAST COLORADO...RESULTING IN MAX TEMPS IN THE 70S FOR NORTHEAST COLORADO THIS WEEKEND. WARMER AND MORE STABLE AIR WILL MOVE ACROSS THE AREA EARLY NEXT WEEK. THERE WILL STILL BE SOME THUNDERSTORM ACTIVITY OVER THE HIGHER TERRAIN EACH DAY...THE PLAINS SHOULD BE DRY ON MONDAY. && .AVIATION...(FOR THE TAFS THROUGH 18Z FRIDAY MORNING) ISSUED AT 1102 AM MDT THU JUN 5 2014 WITH PALMER DIVIDE AS THE MAIN FOCUS FOR AFTERNOON AND EVENING THUNDERSTORM DEVELOPMENT...AND ADDITIONAL THUNDERSTORMS POSSIBLY MOVING OUT OF NORTHERN JEFFERSON OR BOULDER COUNTIES...WILL MENTION A FEW HOURS OF THUNDERSTORMS AT EACH OF THE DENVER AIRPORTS. AFTER THE EVENING SHOWERS MOVE EASTWARD ONTO THE PLAINS...AREAS ALONG THE FRONT RANGE WILL RETURN TO DRY NORTHWESTERLY FLOW WHICH SHOULD ONCE AGAIN KEEP OUTFLOW GENERATED STRATUS CLOUDS EAST OF THE DENVER AREA AIRPORTS. WILL NOT MENTION ANY LOW CLOUDS OR FOG IN THE LATTER PORTIONS OF THE TAFS. && .HYDROLOGY... ISSUED AT 117 AM MDT THU JUN 5 2014 SHORT TERM HYDRO...THE SLOW COOLING TREND WILL CONTINUE AND WILL KEEP RIVERS/STREAMS AT STEADY PEAK LEVELS AND SOME SLOW DECREASE IN OVERALL LEVELS OVER NEXT 24 HOURS. LONG TERM HYDRO...THE MAIN FOCUS FOR PRECIPITATION WILL BE ON THE PLAINS THE REST OF THIS WEEK...ANY HEAVY RAIN SHOULD FALL ON THE PLAINS AND NOT IN THE FOOTHILLS. FLOW ALOFT WILL CONTINUE TO BE ZONAL...SO THUNDERSTORMS SHOULD MOVE ALONG AS WE SAW LAST EVENING. THERE IS STILL QUITE A BIT OF SNOW TO MELT IN THE NORTHERN MOUNTAINS...SO AREA RIVERS WILL CONTINUE TO RUN HIGH AND FAST INTO NEXT WEEK. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...DANKERS SHORT TERM...ENTREKIN LONG TERM...RTG AVIATION...DANKERS HYDROLOGY...ENTREKIN/RTG
Hazardous weather outlook, Jun 5, 11:10 AM MDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1110 AM MDT THU JUN 5 2014 COZ030>051-061715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1110 AM MDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE FRONT RANGE FOOTHILLS EARLY THIS AFTERNOON AND THEN MOVE ONTO THE NORTHEAST PLAINS OF COLORADO DURING THROUGH THE LATE AFTERNOON AND EVENING. THE WIND PROFILE OVER EASTERN COLORADO IS EXPECTED TO EVOLVE SIMILAR TO LAST EVENING...MAKING IT POSSIBLE FOR STRONG AND LONG-LIVED THUNDERSTORMS TO ONCE AGAIN DEVELOP. SOME OF THE STORMS ON THE PLAINS COULD BECOME SEVERE WITH LARGE HAIL UP TO 2 INCHES IN DIAMETER ...DAMAGING WINDS TO 70 MPH AND POSSIBLY SOME TORNADOES. THE BEST CHANCE FOR LONG-LIVED AND SEVERE STORMS WILL BE ACROSS THE PALMER DIVIDE...INCLUDING DOUGLAS...ELBERT AND LINCOLN COUNTIES. THE STORMS WILL MOVE OUT OF THE URBAN CORRIDOR BY MID- EVENING...BUT CONTINUE TRACKING ACROSS THE EASTERN COLORADO PLAINS THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A VERY MOIST AND UNSTABLE AIRMASS WILL PERSIST ACROSS THE NORTHEAST PLAINS FRIDAY AND SATURDAY. SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH DAY...WITH SOME STORMS POSSIBLY SEVERE ACROSS THE PLAINS PRODUCING LARGE HAIL AND DAMAGING WINDS. A FEW SHOWERS AND THUNDERSTORMS MAY LINGER WELL PAST MIDNIGHT ON THE PLAINS. AN UPPER TROUGH WILL MOVE ACROSS THE REGION LATE SATURDAY OR SUNDAY..BRINGING A COOLER AIRMASS TO NORTHEAST AND NORTH CENTRAL COLORADO. WARMER AND SOMEWHAT DRIER CONDITIONS WILL THEN RETURN MONDAY AND CONTINUE THROUGH WEDNESDAY. THERE WILL STILL A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY...ESPECIALLY OVER THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORKS WILL BE ACTIVATED AFTER 1 PM ACROSS THE NORTHEAST PLAINS OF COLORADO.
In the hours before
Special weather statement, Jun 5, 2:47 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 247 PM MDT THU JUN 5 2014 COZ036-040-041-045-046-052115- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY CO- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- 247 PM MDT THU JUN 5 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARAPAHOE...NORTHWESTERN ELBERT AND NORTHEASTERN DOUGLAS COUNTIES UNTIL 315 PM MDT... AT 246 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF STRASBURG TO 4 MILES SOUTH OF SEDALIA...AND MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SOUTHERN AURORA...CASTLE ROCK...PARKER...BENNETT...ELIZABETH... KIOWA...BYERS...FRANKTOWN...PONDEROSA PARK...THE PINERY...BEVERLY HILLS...STRASBURG AND PERRY PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT THURSDAY AFTERNOON FOR NORTHEAST COLORADO. LAT...LON 3973 10413 3973 10455 3928 10514 3926 10442 TIME...MOT...LOC 2046Z 224DEG 20KT 3961 10436 3936 10497 RPK
Local storm report, Jun 5, 3:10 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
310 PM MDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL 5 E PARKER 39.51N 104.67W
06/05/2014 M1.00 INCH DOUGLAS CO PUBLIC
0300 PM HAIL 8 N KIOWA 39.46N 104.46W
06/05/2014 M1.00 INCH ELBERT CO STORM CHASER
&&
THUSELocal storm report, Jun 5, 3:29 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
329 PM MDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL 5 E PARKER 39.51N 104.67W
06/05/2014 M1.00 INCH DOUGLAS CO PUBLIC
0300 PM HAIL 8 N KIOWA 39.46N 104.46W
06/05/2014 M1.00 INCH ELBERT CO TRAINED SPOTTER
0313 PM HAIL 11 N KIOWA 39.50N 104.46W
06/05/2014 M1.00 INCH ELBERT CO PUBLIC
&&
THUSEThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:00 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 45 min |
| Jun 4, 7:16 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Elbert | 44 min |
| Jun 4, 7:38 PM MDT | Tornado Warning | BOU | Arapahoe, Lincoln, Washington | 22 min |
| Jun 4, 7:58 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 32 min |
| Jun 4, 8:26 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 49 min |
| Jun 4, 8:32 PM MDT | Tornado Warning | BOU | Lincoln | 28 min |
| Jun 4, 8:41 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 34 min |
| Jun 4, 9:15 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 45 min |
| Jun 4, 9:19 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 41 min |
| Jun 4, 9:24 PM MDT | Special Weather Statement | BOU | Douglas | 51 min |
| Jun 4, 9:33 PM MDT | Areal Flood Advisory | BOU | Grand, Summit | 4 days |
| Jun 4, 9:50 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 40 min |
| Jun 4, 10:11 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 34 min |
| Jun 4, 10:32 PM MDT | Tornado Warning | BOU | Lincoln | 43 min |
| Jun 5, 2:47 PM MDT | Special Weather Statement | BOU | Arapahoe, Douglas | 28 min |
| Jun 5, 2:58 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 47 min |
| Jun 5, 4:13 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 47 min |
| Jun 5, 4:27 PM MDT | Special Weather Statement | BOU | Denver | 33 min |
| Jun 5, 4:50 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 40 min |
| Jun 5, 4:55 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 35 min |
| Jun 5, 5:00 PM MDT | Severe Thunderstorm Warning | BOU | Jefferson | 30 min |
| Jun 5, 5:24 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 51 min |
| Jun 5, 5:51 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Douglas | 24 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.